# SDR FDEA201704151203

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,791 hours, 25,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035A
- Part serial: 1136
- Condition: Blown
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE BLOWN.  R & R THE POWER RESERVOIR IAW AMM 52-11-30-4, AND 52-11-30-6-0.  AIRCRAFT OK FOR SERVICE.
